Weak norm inequalities for martingales and geometry of Banach spaces
Year of publication: |
2012
|
---|---|
Authors: | Osȩkowski, Adam |
Published in: |
Statistics & Probability Letters. - Elsevier, ISSN 0167-7152. - Vol. 82.2012, 3, p. 411-418
|
Publisher: |
Elsevier |
Subject: | Martingale | Martingale transform | Differential subordination | UMD space |
-
Inequalities for martingale transforms and related characterizations of Hilbert spaces
Osȩkowski, Adam, (2012)
-
Sharp maximal inequality for nonnegative martingales
Osȩkowski, Adam, (2011)
-
Optimal investment and proportional reinsurance with risk constraint
Liu, Jingzhen, (2013)
- More ...
-
Sharp L2logL inequalities for the Haar system and martingale transforms
Osȩkowski, Adam, (2014)
-
A weak-type inequality for the martingale square function
Osȩkowski, Adam, (2014)
-
On martingales whose exponential processes satisfy Muckenhoupt’s condition A1
Osȩkowski, Adam, (2013)
- More ...